# SDR UALA2013042202771

- Difficulty date: April 20, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 92,854 hours, 14,748 cycles
- Engine: Pwa PW4060
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 6240664
- Part serial: 070C1781
- Condition: Inoperative
- Location: Cockpit Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT FWD WINDOW HEAT INOPERATIVE.  REMOVED AND REPLACED THE WINDOW HEAT CONTROLLER M191, REF 30-41-01.  OPS CHECKED GOOD.
